# SDR SWAA2021081327196

- Difficulty date: March 4, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE HAS CORROSION FORWARD OF AFT ENTRY DOOR CUTOUT LT. SIDE STA. 927 TO 947. / REMOVED AND REPLACED WITH NEW L-ANGLE PER SRM 51-40-02 (DWD#147A8540) ' 'SAM 326 ATTACHED SN # A1164436
